# SDR 99ZZZX1947

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69622
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0904
- Engine: Cont TSIO520E
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48109
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROUTINE OIL CHANGE, FILTER STARTED LEAKING AT BASE.  LOOKS LIKE CRACK OR SMALL PERFORATIONS WHERE HOUSING IS CRIMPED/WELDED TO END PLATE.  INSPECTED INVENTORY, NONE OTHERS FOUND.  (KEYSTONE AERIAL SURVEYS).
